# SDR 2005FA0001283

- Difficulty date: September 7, 2005
- Submitted: September 14, 2005
- Operation: General aviation
- Make and model: Cessna 150G
- Engine: Cont O200A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA3SPA
- Part serial: 1048941
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE HAD BAD HESITATION ON TAKEOFF ACCELERATION.  SURGING OCCURRED DURING CLIMB WITH RPM FLUCTUATIONS OF +/- 50-75 RPM.  AIRCRAFT AND ENGINE FUEL SCREENS WERE REMOVED AND INSPECTED 3 TIMES IN THE LAST 50 HOURS WITH NO EVIDENCE OF CONTAMINATION.  FUEL LINE TO CARBURETOR WAS REPLACED.  NONE OF THESE ACTIONS WERE OF HELP.  CARBURETOR WAS REMOVED AND SENT BACK TO FACTORY SERVICE CENTER.  THEY REPORTED ORANGE PARTICLES IN THE BOWL AND AN ORANGE BUILDUP IN THE VENTURI AREA.  SINCE NO CONTAMINATION WAS FOUND IN EITHER THE CARB OR AIRCRAFT SCREENS OR THE FUEL SAMPLES; THE SUBMITTER SUSPECTS CONTAMINATION DURING ASSEMBLY BY EITHER PRESERVATIVE OR SOME OTHER SUBSTANCE.  CARB HAD 101 HOURS SINCE RECONDITIONING.  (K)
